Fractional reaction-diffusion equations

Publication Type:

Journal Article

Source:

Astrophysics and Space Science, Volume 305, p.283-288 (2006)

Last edited by on Mon, 08/27/2007 - 16:06

A certain class of Laplace transforms with applications to reaction and reaction-diffusion equations

Publication Type:

Journal Article

Source:

Astrophysics and Space Science, Volume 305, p.289-296 (2006)

Last edited by on Mon, 08/27/2007 - 16:49

On q-logistic and related distributions.

Publication Type:

Journal Article

Source:

IEEE Transactions on Reliability, Volume 55, Issue 2, p.237-244 (2006)

Last edited by on Sun, 08/26/2007 - 20:37

Review of J. W. Dawson, Logical dilemmas: the life and work of Kurt Gödel

Publication Type:

Journal Article

Authors:

Lambek, J.

Source:

Notes of the Canadian Mathematical Society, Volume 38, p.5-6 (2006)

Last edited by on Sun, 08/26/2007 - 20:35

Should pregroup grammar be adorned with additional operations?

Publication Type:

Journal Article

Authors:

Lambek, J.

Source:

Studia Logica, Volume 82, p.1-16 (2006)

Last edited by on Sun, 08/26/2007 - 20:34

Pregroups and natural language processing

Publication Type:

Journal Article

Authors:

Lambek, J.

Source:

The Mathematical Intelligencer, Volume 24, p.41-48 (2006)

Last edited by on Mon, 08/27/2007 - 16:04

Demuskin groups, Galois modules, and the elementary type conjecture.-

Publication Type:

Journal Article

Source:

J. Algebra, Volume 304, Issue 206, p.1130-1146 (2006)

URL:

http://www.math.mcgill.ca/labute/papers/LLMS2.pdf

Abstract:

Let p be a prime and F(p) the maximal p-extension of a field F containing a primitive p-th root of unity. We give a new characterization of Demuˇskin groups among Galois groups Gal(F(p)=F) when p = 2, and, assuming the Elementary Type Conjecture, when p > 2 as well. This characterization is in terms of the structure, as Galois modules, of the Galois cohomology of index p subgroups of Gal(F(p)=F).

Last edited by on Fri, 05/22/2009 - 11:08

Decay of scalar waves in Kerr geometry.

Publication Type:

Journal Article

Source:

Commun. Math. Phys., Volume 264, p.465-503 (2006)

Last edited by on Sun, 08/26/2007 - 18:15

Simplicity of singular spectrum in Anderson-type Hamiltonians.

Publication Type:

Journal Article

Authors:

Jaksic, V.; Last, Y.

Source:

Duke Math., Volume 133, Issue 1, p.185-204 (2006)

Last edited by on Sun, 08/26/2007 - 18:12

The Green-Kubo formula and the Onsager reciprocity relations in quantum statistical mechanics.

Publication Type:

Journal Article

Source:

Comm. Math. Phys., Volume 265, Issue 3, p.721-738 (2006)

Last edited by on Sun, 08/26/2007 - 18:11